VAERS Explorer

Explore VAERS reports

Search and filter adverse-event reports.

View charts →
A note on interpretation. VAERS reports are unverified and may be incomplete or coincidental. A report does not establish that a vaccine caused an event, and counts should not be used to calculate incidence or infer causation. Full disclaimer

1,929,324 reports(865 ms)

#2857569Sep 9, 2025
Male·22 yrs·WI·MMR

Pt was administered dose of MMR, when was fully vaccinated to MMR based on immunization records. Pt has not reported any issues or symptoms.

Extra dose administeredNo adverse event
#2857570Sep 9, 2025
Female·18 yrs·KY·FLU3

Two minutes after administering the shot, the patient felt dizzy and fainted for few seconds.

DizzinessSyncope
#2857571Sep 9, 2025
Female·2 yrs·KY·DTAPIPV

Both siblings in the room, both receiving vaccines. Nurse asked for 5 year old sister, parents placed the 2 year old child on the exam table for vaccinations. Vaccinations were administered. Next nurse came in to give 2 year old sister vaccines and seen the ba…

Product administered to patient of inappropriate ageWrong patient received product
#2857572Sep 9, 2025
SeriousDied
Male·79 yrs·IA·COVID19

Resident passed away

Death
#2857573Sep 9, 2025
Female·67 yrs·TX·UNK

next morning woke up with a cough that lasted about 30 minutes with a fever, headache, dizziness, nausea, and weakness. As the week went on she also developed severe heartburn when attempting to eating anything even though she already takes daily medicine for…

AstheniaCoughDizzinessDyspepsiaHeadacheMalaise+2 more
#2857574Sep 9, 2025
SeriousHospitalized
Male·0.3 yrs·PA·DTAPHEPBIP, HIBV, PNC20, RSV, RV1

Vaccines received on 10/2/2024, prescribed amoxicillin-clavulanate (Augmentin ES-600) for an ear infection on 10/25/2024, and diagnosed with infantile spasms on 11/07/2024. He may have been having spasms prior to 11/07 that were missed.

Ear infectionElectroencephalogramInfantile spasms
#2857575Sep 9, 2025
Male·64 yrs·FL·FLU3

Patient felt muscle paint and soreness over a week after the vaccine

MyalgiaPain
#2857576Sep 9, 2025
SeriousLife-threatening
Female·90 yrs·MD·FLU3

Severe hypotension (69/34) with 2 episodes of vomiting and chills a few hours after vaccination requiring

AnaemiaBlood alkaline phosphatase increasedChillsChronic kidney diseaseGlomerular filtration rate decreasedHypotension+4 more
#2857577Sep 9, 2025
Female·42 yrs·CO·COVID19

The vaccines caused or exacerbated my epilepsy

Condition aggravatedEpilepsy
#2857578Sep 9, 2025
Male·5 yrs·ME·DTAPIPV, MMRV

Patient received an extra dose of Dtap/IPV and MMRV because documentation from previous PCP was not received. Family aware, child is asymptomatic.

Extra dose administeredNo adverse event
#2857579Sep 9, 2025
Male·15 yrs·IA·MNQ, TDAP

No adverse event was noted. This was given in error as the person already had these vaccines in 2022.

Extra dose administeredNo adverse event
#2857580Sep 9, 2025
Female·65 yrs·MI·PNC21

Redness, swelling, soreness, itching, hives at injection site lasting 2 weeks. Area of redness and swelling approx 6? in diameter. Looked like cellulitis.

Injection site erythemaInjection site painInjection site pruritusInjection site swellingInjection site urticaria
#2857581Sep 9, 2025
Female·16 yrs·IA·FLU3

High dose influenza accidentally given instead of regular flu dose.

Incorrect dose administered
#2857582Sep 9, 2025
SeriousHospitalizedDisabled
Female·11 yrs·NJ·HPV9

Body shakes, migraines, irregular very heavy periods, tremors, none aches

Heavy menstrual bleedingLaboratory testMenstruation irregularMigrainePainTremor
#2857583Sep 9, 2025
Male·16 yrs·PA·HEP, IPV, MMR, MNQ, TDAP, VARCEL

Student and older sister (21years old) came to get vaccinated. Student brought in his immigration vaccine records only. Asked multiple times if they had other records and sister said no. Someone else was also checked after student was vaccinated sister the…

Extra dose administered
#2857584Sep 9, 2025
Female·0.8 yrs·CO·HIBV, IPV, PNC20, TDAP

Administered Tdap, as opposed to DTaP, improper dosage

Wrong product administered
#2857585Sep 9, 2025
SeriousDisabled
Female·16 yrs·IL·MENB, MNQ

Vaccine was given 8/16/24. Mom called our office 12/11/24 and said that she has been having left shoulder pain since the injection was given. She was seen in our office 12/20/24 and states that she had intermittent pain and range of motion of L shoulder. She w…

ArthralgiaInjected limb mobility decreasedMagnetic resonance imaging abnormalTendonitis
#2857586Sep 9, 2025
Female·1.3 yrs·IN·DTAP, HIBV, PNC20

Patient developed large, red, raised, irregular, wheals in the evening of 09/05/2025 at injection sites bilaterally after receiving vaccines on 09/03/2025. Right site's wheal approx. 9 cm in length and width; left site's wheal approx. 7 cm in length and width…

Injection site urticaria
#2857587Sep 9, 2025
Male·1.7 yrs·IA·DTAP

5 days later 4 spots appeared, 7 days later full body covered in red welts. On the 8th day continues to get worse and has labored breathing.

DyspnoeaErythemaUrticaria
#2857588Sep 9, 2025
Female·15 yrs·TX·HPV9

patient had syncope/seizure like activity at school post receiving HPV #2 in clinic on 9/2/25.

Computerised tomogram headLaboratory testSeizure like phenomenaSyncope
Page 1466 of 96,467